Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By ghettoboyd

Thread: Dead leg sensation?

  1. #1
    suchy1977 is offline New Member
    Join Date
    Dec 2013
    Posts
    4

    Dead leg sensation?

    I injected 1ml into my left quad (test enanth) and 1ml into my right quad (equipiose) I now have a dead leg sensation right where I injected. This is not my first cycle or first injection, but its the first time ive experienced the pain in the one leg. Any help advice would be much appreciated.

    Thanks

  2. #2
    Jangles1 is offline Member
    Join Date
    Oct 2017
    Posts
    500
    Its just PIP man. Ive had a lump appear in my leg the size of a golf ball. It goes away

  3. #3
    Sh0tsf1red is offline Member
    Join Date
    Feb 2017
    Posts
    740
    Blog Entries
    1
    Agree with above

  4. #4
    Nogbad the bad is offline Associate Member
    Join Date
    Feb 2017
    Posts
    354
    If there was pain while injecting,you could have hit a nerve,which would cause numbness in the surrounding tissue.

  5. #5
    Clove1234 is offline Associate Member
    Join Date
    Dec 2017
    Location
    Gains factory
    Posts
    483
    What they said, haven’t hit a nerve or blood vessel yet....just waiting for it though

  6. #6
    Eduke93's Avatar
    Eduke93 is offline Senior Member
    Join Date
    May 2017
    Location
    London
    Posts
    1,056
    PIP. Youd know if you hit a nerve!

  7. #7
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    8,915
    Blog Entries
    3
    Quote Originally Posted by suchy1977 View Post
    I injected 1ml into my left quad (test enanth) and 1ml into my right quad (equipiose) I now have a dead leg sensation right where I injected. This is not my first cycle or first injection, but its the first time ive experienced the pain in the one leg. Any help advice would be much appreciated.

    Thanks
    Why are you not putting both compounds in the same pin and shooting once?..you might find that mixing the gear together can actually make pip much less...if you are not maybe give it a go next time...

  8. #8
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,923
    Quote Originally Posted by suchy1977 View Post
    I injected 1ml into my left quad (test enanth) and 1ml into my right quad (equipiose) I now have a dead leg sensation right where I injected. This is not my first cycle or first injection, but its the first time ive experienced the pain in the one leg. Any help advice would be much appreciated.

    Thanks
    20+ years of doing this and I still cant tolerate Quad injects. I go glutes or delts most times.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •